| Model Number |
DBL LOADED 4.75MM BC SWVLK |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a rotator cuff repair surgery multiple wires broke as soon as the surgeon removed the implant guide from the swivelock.The wires broke at the junction of the wire color change.The anchors remained inside the patient without being used for repair.Other tunnels had to be drilled and the surgery was finished with a different approach and a different device from another manufacturer.
Additional Manufacturer Narrative
Complaint device was not returned for evaluation.Based on the pictures provided by the customer, complaint allegation for sutures broken is confirmed.The cause of this event could not be determined, as the complaint device was not returned for evaluation.